Alert archive / New Jersey / Small Craft Advisories in 2015
Small Craft Advisory 125, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 26, 2015, 3:22 PM EDT. It took effect at Apr 27, 2015, 8:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2015, 3:22 PM EDT (19:22 UTC)
- In effect from
- Apr 27, 2015, 8:00 PM EDT
- Expired
- Apr 28, 2015, 12:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
665 WHUS71 KPHI 261922 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EDT SUN APR 26 2015 ANZ450>455-271000- /O.NEW.KPHI.SC.Y.0125.150428T0000Z-150428T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 322 PM EDT SUN APR 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM 800 PM MONDAY UNTIL NOON TUESDAY. * WINDS...NORTHWEST TO NORTH AT 15 TO 20 KNOTS ON MONDAY NIGHT AND TUESDAY MORNING GUSTING TO 25 OR 30 KNOTS. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-271000- /O.NEW.KPHI.SC.Y.0125.150428T0000Z-150428T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 322 PM EDT SUN APR 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM 800 PM MONDAY UNTIL NOON TUESDAY. * WINDS...NORTHWEST TO NORTH AT 15 TO 20 KNOTS ON MONDAY NIGHT AND TUESDAY MORNING GUSTING TO 25 OR 30 KNOTS. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ IOVINO
6 follow-up statements
959 WHUS71 KPHI 262338 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 738 PM EDT SUN APR 26 2015 ANZ450>455-271045- /O.CON.KPHI.SC.Y.0125.150428T0000Z-150428T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 738 PM EDT SUN APR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO NOON EDT TUESDAY... * WINDS...NORTHWEST TO NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS MONDAY NIGHT AND TUESDAY MORNING. * SEAS...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-271045- /O.CON.KPHI.SC.Y.0125.150428T0000Z-150428T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 738 PM EDT SUN APR 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO NOON EDT TUESDAY... * WINDS...NORTHWEST TO NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS MONDAY NIGHT AND TUESDAY MORNING. * SEAS...1 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS71 KPHI 270729 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 AM EDT MON APR 27 2015 ANZ450>455-272200- /O.CON.KPHI.SC.Y.0125.150428T0000Z-150428T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 AM EDT MON APR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-272200- /O.CON.KPHI.SC.Y.0125.150428T0000Z-150428T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 329 AM EDT MON APR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT TUESDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
183 WHUS71 KPHI 271911 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 311 PM EDT MON APR 27 2015 ANZ450>455-280315- /O.CON.KPHI.SC.Y.0125.150428T0000Z-150428T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 311 PM EDT MON APR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-280315- /O.CON.KPHI.SC.Y.0125.150428T0000Z-150428T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 311 PM EDT MON APR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT TUESDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
502 WHUS71 KPHI 280144 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 944 PM EDT MON APR 27 2015 ANZ450>455-281445- /O.CON.KPHI.SC.Y.0125.000000T0000Z-150428T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 944 PM EDT MON APR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-281445- /O.CON.KPHI.SC.Y.0125.000000T0000Z-150428T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 944 PM EDT MON APR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS71 KPHI 280726 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 AM EDT TUE APR 28 2015 ANZ450>455-281600- /O.CON.KPHI.SC.Y.0125.000000T0000Z-150428T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 326 AM EDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-281600- /O.CON.KPHI.SC.Y.0125.000000T0000Z-150428T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 326 AM EDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
866 WHUS71 KPHI 281552 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1152 AM EDT TUE APR 28 2015 ANZ450>455-281700- /O.EXP.KPHI.SC.Y.0125.000000T0000Z-150428T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1152 AM EDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY... WIND SPEEDS WILL CONTINUE TO DIMINISH OVER THE WATER THIS AFTERNOON. AS A RESULT, THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON. $$ ANZ430-431-281700- /O.EXP.KPHI.SC.Y.0125.000000T0000Z-150428T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1152 AM EDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY... WIND SPEEDS WILL CONTINUE TO DIMINISH OVER THE WATER THIS AFTERNOON. AS A RESULT, THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON. $$ IOVINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 9:38 AM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Apr 26, 9:38 AM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 938 AM EDT SUN APR 26 2015 .SYNOPSIS... LOW PRESSURE ALONG THE NORTH CAROLINA COAST WILL MOVE OUT TO SEA TODAY AND MERGE INTO A LARGE LOW PRESSURE CIRCULATION NEAR NOVA SCOTIA EARLY THIS WEEK. LOW PRESSURE ALONG THE GULF COAST TUESDAY MOVES TO THE SOUTHEAST UNITED STATES COAST WEDNESDAY THEN INTENSIFIES NORTHEASTWARD THURSDAY. IT BECOMES A LARGE CIRCULATION FRIDAY TO THE EAST OF NEW ENGLAND. WARMER HIGH PRESSURE SPREADS TO OUR SOUTH NEXT WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... FOR THE 930 AM UPDATE...THE CURRENT FORECAST SEEMS PRETTY MUCH ON TRACK SO NO BIG CHANGES HAVE BEEN MADE TO THE FORECAST GRIDS FOR TODAY. OCEAN WATER TEMPS ARE STILL IN THE 40S AND THERE WILL BE SOMEWHAT OF AN ONSHORE BREEZE TODAY SO MAX TEMPS NEAR THE SHORE WERE LOWERED A BIT. OTHERWISE...MAX TEMPS TODAY SHOULD BE 5 TO 10 DEG F WARMER THAN YDAY...ESPECIALLY FROM PHL SWD WHERE CLOUDS ARE CLEARING OUT AND A MOSTLY SUNNY AFTN IS EXPECTED. LIGHT NLY WINDS WILL PREVAIL IN THE RELATIVELY WEAK PRES GRAD BETWEEN THE OFFSHORE LOW AND HIGH PRES RIDGE OVER THE MS VLY. PREVIOUS DISCUSSION BELOW... LOW PRESSURE OFF THE NC COAST WILL CONTINUE TO PULL AWAY TO THE EAST WHILE HIGH PRESSURE GRADUALY BUILDS ACROSS THE AREA. A DRY DAY IS EXPECTED WITH VARYING AMOUNTS OF CLOUDS. THERE WILL STILL BE SOME CLOUDS ASSOCIATED WITH THE OFFSHORE LOW ACROSS THE SOUTH THIS MORNING AND THEN IT SHOULD BECOME SUNNY THERE LATER. SOME DAYTIME CU WILL DEVELOP ACROSS THE REGION THIS AFTERNOON. WINDS WILL BE MOSTLY N OR NE AT 5 TO 10 MPH. HIGH TEMPS WILL BE A FEW DEGREES BELOW NORMAL...BUT MOSTLY IN THE UPPER 50S OR LOW 60S...SO OVERALL QUITE PLEASANT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... THE FAIR WEATHER WILL CONTINUE TONIGHT. HIGH PRESSURE REMAIN TO THE WEST WHILE AN UPPER TROUGH WILL APPROACH FROM THE NORTH. OVERALL...SKY CONDITIONS WILL AVERAGE PARTLY CLOUDY. TEMPERATURES WILL BE MILDER THAN THIS MORNING WITH LOWS IN THE UPPER 30S NORTH AND LOW TO MID 40S ELSEWHERE. WINDS WILL BE LIGHT...MOSTLY FROM THE NW. && .LONG TERM /MONDAY THROUGH SATURDAY/... 500 MB: COLDER THAN NORMAL HEIGHTS PREVAIL HERE MOST OF THIS FORECAST PERIOD WITH A LARGE CYCLONIC CIRCULATION IN THE WESTERN ATLANTIC NEAR NOVA SCOTIA, DOMINATING THE FLOW HERE THROUGH TUESDAY. THEN A POTENTIALLY COMPLEX INTERACTION BETWEEN THE NORTHERN AND SOUTHERN STREAMS MAY YIELD ANOTHER CLOSED LOW NEAR LONG ISLAND BY FRIDAY. RIDGING FOLLOWS NEXT WEEKEND. TEMPERATURES: CALENDAR DAY AVERAGES AROUND 5 DEGREES BELOW NORMAL MONDAY, MAYBE A FEW DEGREES BELOW NORMAL TUESDAY THEN NEAR NORMAL WEDNESDAY - FRIDAY, WITH A DEFINITE WARMING TREND TO FOLLOW NEXT WEEKEND! THE 12/25 NAEFS SITUATIONAL AWARENESS TABLE HAS NOTHING EXTREME FOR OUR FORECAST AREA THE NEXT 6 DAYS. HAZARDS THIS 6 DAY PERIOD: FIRE WEATHER IS THE MOST LIKELY CONSIDERATION PRIOR TO NEXT WEEKEND. FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 00Z/26 GFS/NAM MOS GUIDANCE MONDAY-TUESDAY, 00Z/26 MEX MOS TUESDAY NIGHT AND WEDNESDAY, THEN THE 0521Z/26 WPC GRIDDED ELEMENTS OF MAX/MIN TEMP, 12 HOUR POP, 6 HOUR DEWPOINT-SKY-WIND FROM THURSDAY THROUGH NEXT SATURDAY. THE DAILIES... MONDAY...BREEZY WITH NORTHWEST GUSTING 20-30 MPH DURING THE DAY, DIMINISHING AT NIGHT. CONSIDERABLE CLOUDINESS DURING THE DAY WITH SCATTERED INSTABILITY SHOWERS, MAINLY THE DAYLIGHT HOURS. CONFIDENCE: ABOVE AVERAGE. TUESDAY...PARTLY SUNNY DAY, PROBABLY CLEARING AT NIGHT. NNW WIND GUSTING TO 20 MPH DURING THE DAY, DIMINISHING AT NIGHT. CONFIDENCE: ABOVE AVERAGE. WEDNESDAY...PARTLY CLOUDY. LIGHT WEST WIND. CONFIDENCE: AVERAGE EXCEPT BELOW AVERAGE ON THE SMALL CHANCE OF SHOWERS MENTIONED IN THE AFTERNOON. THURSDAY...CONSIDERABLE CLOUDINESS WITH CHANCE OF A SPRINKLE OR SHOWER AS THE WESTERN LOBE OF THE THE ATLANTIC TROUGH ROTATES SEWD OVERHEAD AND TRIES TO FORM A CLOSED LOW. NORTH TO NORTHEAST WIND GUSTING TO 20 MPH DURING THE DAY, POSSIBLY HIGHER COAST. CONFIDENCE: BELOW AVERAGE. A CAVEAT FOR THURSDAY...THERE IS A CHANCE THAT THE INTERACTION OF THE NORTHERN AND SOUTHERN STREAM SHORT WAVES MAY YET RESULT IN A STRONG RAINY GALE FOR OUR COAST THURSDAY. FRIDAY...PARTLY CLOUDY TO CLEAR. NORTHWEST WIND GUSTING 20 TO 25 MPH. CONFIDENCE: ABOVE AVERAGE. SATURDAY...PARTLY CLOUDY. NORTHWEST WIND. CONFIDENCE: ABOVE AVERAGE. 00Z/26 GFS MOS GUIDANCE. && .AVIATION /13Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDS EXPECTED TODAY AT ALL TAF SITES WITH MOSTLY CLEAR SKIES. LIGHT NNE WINDS ARE EXPECTED THIS MORNING...SHIFTING TO NNW THIS AFTERNOON. SOMEWHAT GUSTY NE WINDS HAVE BEEN REPORTED AT PHL THIS MORNING...THIS SEEMS TO BE A LOCAL EFFECT AND SHOULD DIMINISH THIS AFTERNOON. PREVIOUS DISCUSSION BELOW... GOOD FLYING WEATHER IS EXPECTED ACROSS THE REGION TODAY AND TONIGHT. A LOW PRESSURE SYSTEM IS MOVING WELL SOUTH OF THE AREA WHILE WEAK HIGH PRESSURE REMAIN ACROSS OUR AREA. CLOUDS ASSOCIATED WITH THE LOW WILL REMAIN OVER THE REGION BEFORE MOVING EAST. CLOUDS ARE OF THE MID VARIETY ACROSS THE DELMARVA AND SRN NJ WITH HIGH CLOUDS FATHER NORTH. WINDS ARE MOSTLY LIGHT NW/W AND THEY WILL TURN NE AFTER SUNRISE. LATER TODAY...A CONTINUATION OF VFR WITH DAYTIME CU SCT ACROSS THE REGION. WINDS MOSTLY NE 5 TO 10 KNOTS. TONIGHT...VFR (MOSTLY CLEAR) WITH NW WINDS 5 TO 10 KNOTS. OUTLOOK... MONDAY...MAINLY VFR CIGS WITH SCT SHOWERS, MAINLY DAYLIGHT HOURS. NW WIND GUSTY 20-25 KT DURING THE DAY DIMINISHING AT NIGHT. CONFIDENCE: ABOVE AVERAGE. TUESDAY...VFR SCT-BKN AOA 5000 FT. NNW WIND GUSTY 20 KT. CONFIDENCE: ABOVE AVERAGE. WEDNESDAY...VFR WITH SCT-BKN AOA 5000 FT. SMALL CHANCE OF AN AFTERNOON SHOWER. LIGHT WEST WIND. CONFIDENCE: AVERAGE. THURSDAY...VFR CIGS WITH A CHANCE OF A SHOWER, MAINLY DAYLIGHT HOURS. N-NE WIND GUSTY 20 KT. CONFIDENCE: AVERAGE. UNCERTAINTY EXISTS REGARDING THE POTENTIAL OF THE DEVELOPING OCEAN GALE COMING CLOSER TO THE COAST THAN NOW GENERALLY EXPECTED. && .MARINE... NOT A BAD DAY TO BE OUT ON THE WATERS. WINDS AND SEAS WILL BE GENTLE WITH WEAK HIGH PRESSURE ACROSS THE WATERS. WINDS WILL MOSTLY NE TODAY AND THEN TURN MORE NWRLY TONIGHT. WINDS SPEEDS MOSTLY UNDER 10 KNOTS. SEAS ON THE OCEAN MOSTLY AROUND 2 FT TODAY AND TONIGHT AND ON THE BAY 1 TO 2 FT THROUGH THE PERIOD. A FEW SHOWERS FAR S BEFORE DAWN TODAY...THEN DRY THE REST OF TODAY AND TONIGHT. OUTLOOK... MONDAY...SCA MAY BE NEEDED FOR THE NEARSHORE WATERS DURING THE AFTERNOON AND EVENING WHERE IT WILL BE MORE UNSTABLE WITH NW WIND GUSTS NEAR 25 KT ALONG THE NEAREST MILE OF THE COAST BUT LESS WIND ONCE AWAY FROM THE DOCK. NO SCA HAZARD YET. CONFIDENCE FOR A NEARSHORE SCA IS ABOVE AVERAGE BUT NOT YET CATEGORICAL. TUESDAY THROUGH WEDNESDAY...NO MARINE HEADLINES ARE ANTICIPATED. NW WIND TUESDAY GUST TO 20 KT AND THEN A LIGHT WIND WEDNESDAY. CONFIDENCE: ABOVE AVERAGE. THURSDAY...A SMALL CRAFT ADVISORY APPEARS LIKELY, ESPECIALLY THE ATLANTIC WATERS WHERE HAZARDOUS SEAS WILL PROBABLY EXCEED 5 FEET OFF NJ AND 7 FEET EAST OF DELAWARE. THERE IS A SMALL CHANCE OF GALE FORCE GUSTS AND 13 FEET SEAS. CONFIDENCE: BELOW AVERAGE DUE TO THE UNCERTAINTY REGARDING THE SIZE, STRENGTH AND TRACK OF THE NEWD MOVING COASTAL CAROLINA LOW. && .FIRE WEATHER... DRY FUELS AND MINIMUM AFTERNOON RH'S OF 25 TO 35 PCT MAY NECESSITATE STATEMENTS FOR INCREASED FIRE DANGER SOMETIME BETWEEN THIS AFTERNOON AND TUESDAY AFTERNOON. WINDS TODAY AND TUESDAY WILL BE CLOSE TO THE NEEDED CRITERIA OR JUST BELOW. RH'S ARE MARGINAL. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...AMC/O'HARA SHORT TERM...O'HARA LONG TERM...DRAG AVIATION...AMC/DRAG/O'HARA MARINE...DRAG/O'HARA FIRE WEATHER...
Hazardous weather outlook, Apr 26, 8:09 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 809 AM EDT SUN APR 26 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-271215- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 809 AM EDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA... NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ430-431-450>455-271215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 809 AM EDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.